MathSciNet Relay Station
MathSciNet bibliographic data
MR472853 (57 #12542) 14M15 (15A69)
Grone, Robert Decomposable tensors as a quadratic variety. Proc. Amer. Math. Soc. 64 (1977), no. 2, 227–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement